I have these headaches that come up everyday in which some of them get pretty bad. It seems like lately I have been having to take at least 2 Advils everyday so I can function. I am so scared of meds and now I have chest pains. I have no idea if this has anything to do with the Advil (I hope not), but has anyone experienced something like this before? Or could it just be my high anxiety? I have read the label and it says to not take more than 6 a day which I of course never did. But, it says to not take it longer thatn 12 days in a row which I have done. I am scared.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...